I missed my 2 Levlen pills and started spotting heavily so I took the sugar pill and I now have my period and am on the 4-5 pill and am also a day ahead of my blister pack. If I miss a sugar pill to get the days right will that affect my period?? Can I do that?? How do I fix it as I'm currently taking Wednesday's pill today even though it's Tuesday.
You do not alter the pill schedule. You are spotting because you have to get used to the pill and that isn't going to happen if you don't take them right. You can take less sugar pills then the 7 and start the next pack, but don't do that again, just keep taking the active pills. you aren't going to be protected if you don't take them according to schedule.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on levlen Ed for straight 4 months without having a break(Period). suddenly I started b?
Posted 13 Dec 2014 • 1 answer
Posted 12 Aug 2015 • 1 answer
I started Levlen a month ago, started taking the active pill when my period started, I had my period
Posted 29 Sep 2015 • 1 answer
Posted 16 Mar 2016 • 0 answers
Started taking Levlen, first day of period. Been nearly 2 weeks and still constant bleeding? Advice?
Posted 1 May 2016 • 0 answers